# SDR ASAA2021060435037

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,164 hours, 13,985 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Faulted
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S RADAR DISPLAY SHOWS EXCESSIVE GROUND CLUTTER WHEN IN "AUTO" MODE. GROUNDED - YES. RESET BREAKER D13 ON P6-1 PANEL PERFORMED WEATHER RADAR SYSTEM OPERATIONAL CHECK AND TEST OK. REF B737-800 AMM 34-43-00.
